MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-HEART VALVE PACK

Medline Industries, LP MEDLINE; DBD-HEART VALVE PACK
Catalog Number DYNJ69324B
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tbg insufflation suct whtie (insufflation tubing) not fitting into wall suction.- improper substitute.
 
Additional Manufacturer Narrative
The account reported tbg insufflation suct whtie (insufflation tubing) was not fitting into wall suction and the end of the tubing is not compatible with their devices or wall hook ups.A photo was received for the investigation; the photo shows only a white tip, but no tubing, finished good production records were reviewed with no non-conformances noted, and the finished good pack build was reviewed with no issues that might have an impact on the issue.After further review, the photo of the white tip the account sent in is not in this kit's bill of materials, and to confirm this is an assembly issue, the full tubing component would be needed.The cause code was adjusted to unconfirmed defect with item not in kit bom, and the division will monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-HEART VALVE PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joyce qiu
three lakes drive
northfield, IL 60093--275
MDR Report Key50550339
Report Number1417592-2026-30030
Device Sequence Number10601085
Product Code OEZ
UDI-Device Identifier40195327298280
UDI-Public40195327298280
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ69324B
Device Lot Number23JBP477
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2023
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown